# SDR ASAA0975061

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 32,592 hours, 14,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A226206
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS AFT O/B SEAT TRACK CHAFED AT AFT RADIUS.  REMOVED AND REPLACED FIRST OFFICERS AFT O/B SEAT TRACK.
